Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Regular Expressions with Counting : Weak versus Strong Determinism

Title data

Gelade, Wouter ; Gyssens, Marc ; Martens, Wim:
Regular Expressions with Counting : Weak versus Strong Determinism.
In: SIAM Journal on Computing. Vol. 41 (2012) Issue 1 . - pp. 160-190.
ISSN 1095-7111
DOI: https://doi.org/10.1137/100814196

Project information

Project financing: Deutsche Forschungsgemeinschaft

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Computer Science > Professorship Applied Computer Science > Professorship Applied Computer Science VII - Univ.-Prof. Dr. Wim Martens
Research Institutions > Research Centres > Forschungszentrum für Modellbildung und Simulation (MODUS)
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
Date Deposited: 23 Oct 2019 06:45
Last Modified: 23 Oct 2019 06:45
URI: https://eref.uni-bayreuth.de/id/eprint/52583